MathSciNet Relay Station
MathSciNet bibliographic data
MR933702 32A40
Pinchuk, S. I.; Khasanov, S. V. Asymptotically holomorphic functions and their applications. (Russian) Mat. Sb. (N.S.) 134(176) (1987), no. 4, 546--555, 576; translation in Math. USSR-Sb. 62 (1989), no. 2, 541–550
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement